RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 247, Number 5, Pages 1060–1063 (Mi dan42908)  

MATHEMATICS

Inductive limits of sequences of continuous measures

L. Ya. Savel'ev

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (544 kB)

Bibliographic databases:
UDC: 519.53:513.83
Presented: С. Л. Соболев
Received: 07.02.1979

Citation: L. Ya. Savel'ev, “Inductive limits of sequences of continuous measures”, Dokl. Akad. Nauk SSSR, 247:5 (1979), 1060–1063

Citation in format AMSBIB
\Bibitem{Sav79}
\by L.~Ya.~Savel'ev
\paper Inductive limits of sequences of continuous measures
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 247
\issue 5
\pages 1060--1063
\mathnet{http://mi.mathnet.ru/dan42908}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0550467}
\zmath{https://zbmath.org/?q=an:0428.28006}


Linking options:
  • http://mi.mathnet.ru/eng/dan42908
  • http://mi.mathnet.ru/eng/dan/v247/i5/p1060

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019